Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: *More Effexor Problems* to be continued........ dancingstar

Posted by KaraS on January 7, 2005, at 0:32:06

In reply to Re: *More Effexor Problems* to be continued........, posted by dancingstar on January 6, 2005, at 14:42:38

> That's why we stopped taking Effexor. But you also need to have your thyroid checked. It has probably been affected by now. Messy stuff. Even if you add in thyroid, you may have to cut out Effexor. Rule out everything else first, which is what I did. After three years, I wanted my life back, and there wasn't another possible cause.
>
> Good luck!!!
>
> Bebe

There's no way you can be certain that your thyroid problems were caused by Effexor. Thyroid problems are extremely common in women. I was diagnosed as being hypothyroid while I was taking Zoloft. My sister, who has never taken a pscyhotropic medication in her life, was diagnosed with it at around the same age I was.

You know that I support your going after Wyeth for not being upfront with us about the side effects and withdrawal problems of Effexor, but I think you're way off base with the thyroid issue.

Kara


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KaraS thread:438037
URL: http://www.dr-bob.org/babble/20050103/msgs/438857.html